# SDR ZW0A0102107

- Difficulty date: May 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN MEMBRANE CORRODED, RT SIDE AT STA 522 TO 541.  CUT OUT CORRODED MEMBRANE FROM APPROX STA 522 TO 546, AND FROM CUSP RT TO RBL 54 INCHES.  INSTALLED DOUBLER PER SRM 53-01, FIG 4 SHEET 3.
